# SDR R61A201211210656

- Difficulty date: November 21, 2012
- Submitted: November 24, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT SERVICE DOOR R2 LOWER EVACUATION SLIDE MOUNTING HARDWARE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE HARDWARE AFT SERVICE DOOR R2 LOWER EVACUATION SLIDE MOUNT.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
